کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4653149 1632607 2006 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On Page Number of N-free Posets
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
On Page Number of N-free Posets
چکیده انگلیسی

In this paper we deal with the page number of partially ordered sets (posets). In particular, we find the page number of some N-free posets whose root graphs form a family of planar posets with known page number.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Electronic Notes in Discrete Mathematics - Volume 24, 15 July 2006, Pages 243-249